Light Dark World International Forum 2018

Asia/Seoul
Yang Seung-Taek Auditorium (2F), Building E9 (KAIST)

Yang Seung-Taek Auditorium (2F), Building E9

KAIST

291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
Brian Thomas Batell, Hye-Sung Lee (Institute for Basic Science)
Description

Light Dark World 2018 

December 17 - 21, 2018

KAIST, Daejeon, Korea

Light Dark World 2018 is the third meeting of the Light Dark World International Forum. It will be held on December 17 - 21, 2018 at Korea Advanced Institute of Science and Technology (KAIST) in Daejeon, South Korea.

Light Dark World 2018 will continue the successful past meetings, Light Dark World 2016 and Light Dark World 2017, and bring together global experts from experiment and theory to discuss recent advances in the field of light new particles beyond the Standard Model, as well as develop new opportunities to study new light hypothetical particles, including light gauge bosons, light dark matter, axions and axion-like particles, sterile neutrinos and more.

http://indico.cern.ch/e/LDW2018

 


[Notice]

  • The timetable is only tentative and may change.
  • All talks are invitation only, but anyone is welcomed to attend the forum after the registration (no registraton fee).
  • [Important!] Recently, we changed our hotel to "Hotel ICC", which is supposed to be a more comfortable one. A bus will be arranged between KAIST (forum venue) and Hotel ICC.

Registration
Light Dark World International Forum 2018
33 / 50
Participants
  • Ahmed Ismail
  • ANTHONY MIKE UNYIME
  • BA DEMBA DJIBRILOU
  • BALDE THIERNO ABDOUL
  • BALDE THIERNO BOUBACAR
  • BARRY MAMADOU SALIOU
  • BARRY MAMADOU TAHIROU
  • BARRY THIERNO SOULEYMANE
  • Brian Batell
  • Caleb Chisom Igwebuike
  • CARLOS ALVARADO
  • Daneng Yang
  • Deog Ki Hong
  • DIALLO AISSATOU
  • Dibyakrupa Sahoo
  • Eung Jin Chun
  • Fang Ye
  • Hye-Sung Lee
  • Hyukjung Kim
  • Hyun Min Lee
  • Issa Kanu
  • JALLOH IBRAHIM SORIE
  • Kihyeon Cho
  • Ligong Bian
  • Lingfeng Li
  • Min-Seok Seo
  • Patrick deNiverville
  • Pyungwon Ko
  • Seong Chan Park
  • Stefania Gori
  • Sushant Raut
  • Yasar Hicyilmaz
  • Yeongduk Kim
Ms. Jeeae Shon (admin)
    • 09:30 10:00
      Opening Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 10:00 11:00
      Session: 1a Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:00 11:30
      Coffee Break 30m Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:30 12:30
      Session: 1b Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 12:30 14:30
      Lunch 2h
    • 14:30 15:30
      Session: 2a Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 15:30 16:00
      Coffee Break 30m Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 16:00 17:00
      Session: 2b Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 17:00 18:00
      Free Discussion 1h Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 09:30 11:00
      Session: 3a Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:00 11:30
      Coffee Break 30m Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:30 12:30
      Session: 3b Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 12:30 14:30
      Lunch 2h
    • 14:30 15:30
      Session: 4a Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 15:30 16:00
      Coffee Break 30m Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 16:00 17:00
      Session: 4b Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 17:00 18:00
      Free Discussion 1h Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 18:00 20:00
      Forum Dinner 2h
    • 09:30 11:00
      Session: 5a Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:00 11:30
      Coffee Break 30m Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 11:30 12:30
      Session: 5b Yang Seung-Taek Auditorium (2F), Building E9

      Yang Seung-Taek Auditorium (2F), Building E9

      KAIST

      291 Daehak-ro, Yuseong-gu, Daejeon, South Korea
    • 12:30 14:30
      Lunch 2h
    • 14:30 20:00
      Social Program (Excursion) 5h 30m
    • 09:30 12:30
      Free Discussions 3h
    • 12:30 14:30
      Lunch 2h
    • 14:30 17:00
      Free Discussions 2h 30m
    • 09:30 12:00
      KAIX/PITT PACC Discussion
    • 12:00 12:30
      Closing
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×